# SDR MWEA99052

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 99184802
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL FAIRING LIFTING AND RIVETS PULLING THROUGH SKIN ON AFT OUTBOARD CORNER OF RIGHT ELEVATOR.  MTC FABRICATED AND INSTALLED NEW DOUBLER AND SKIN.
